RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 585–588 (Mi dan39177)  

MATHEMATICAL PHYSICS

Cross-sectional shape of the rod with maximum torsional rigidity

L. M. Kurshin

Institute of Telecommunications

Full text: PDF file (483 kB)

Bibliographic databases:
UDC: 519.33
Presented: . . 
Received: 30.01.1975

Citation: L. M. Kurshin, “Cross-sectional shape of the rod with maximum torsional rigidity”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 585–588

Citation in format AMSBIB
\Bibitem{Kur75}
\by L.~M.~Kurshin
\paper Cross-sectional shape of the rod with maximum torsional rigidity
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 585--588
\mathnet{http://mi.mathnet.ru/dan39177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0386425}
\zmath{https://zbmath.org/?q=an:0331.73055}


Linking options:
  • http://mi.mathnet.ru/eng/dan39177
  • http://mi.mathnet.ru/eng/dan/v223/i3/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020